# SDR A6WA201040049

- Difficulty date: January 25, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N428AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7695
- Aircraft time: 17,063 hours, 15,949 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6013501252
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OBLIQUE ANGLE IN AFT EQUIPMENT BAY CRACKED.  REMOVED RT OBLIQUE ANGLE PN 601-35012-52, DISCARD INSTALLED NEW ANGLE PN 601-35012-52, IAW SRM 51-42-21, 51-40-11, 51-21-16.
